# SDR DALA2015112007091

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN DECK PLATE AT BS 1680 BL-0 TO RBL=54 AND AT BS 1691 RBL-51. REMOVED CORROSION ON MAIN CABIN DECK PLATE AT BS 1680, BL-0 TO RBL 54 AND BS 1691, RBL-51. REPAIR AREA REF PRI 541027-14, REV 0, ER/A 541027-14, REV A.  ACCOMPLISHED PERMANENT REPAIR REF ER/A 541027-14, REV A.
